| Model Number |
RD900AEU |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A distributor in california reported via a fisher & paykel healthcare (f&p) field representative, that the rd900aeu neopuff infant resuscitator was not holding pressure and a leak sound can be heard internally.There was no reported patient consequence.